# SDR REXA2022072001620

- Difficulty date: June 14, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: CC670321793
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD JACK FITTING LH SUPPORT INTERCOSTAL CORRODED.	REMOVED AND REPLACED LH INTERCOSTAL IAW CRJ 900 SRM 51-42-21-001-001-A01, & 51-42-06-001-001-A01
